# SDR QMLA2009072509024

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N811LV
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Aircraft time: 7,030 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Misinstalled
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT DID NOT PUT FUEL CAP BACK ON PROPERLY AFTER REFUELING,  AFTER TAKEOFF A FUEL ODOR WAS NOTICED PILOT MADE AN UNSCHEDULED LANDING, NOTICED FUEL ON THE CABIN DOOR.  INSTALLED FUEL CAP PROPERLY WITH OUT FURTHER INCIDENT.
